# SDR IPXA2676105

- Difficulty date: October 29, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Engine: Ge CF680C2B6F
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: 02101854653
- Part serial: R7384
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF,  LEFT ENGINE STARTED SURGING.  NO EICAS INDICATIONS.  STATUS MESSAGE LT ENGINE ANALOG N2 EICAS DISAGREE, LT ENGINE CONTROL HIGH OIL TEMP INDICATIONS AND LOW OIL PRESSURE.  INFLIGHT SHUTDOWN OF ENGINE.   FOUND BOTH A AND B CHANNEL DATA BUSS INOPERATIVE AND EEC/PIMU DATA MODE DISAGREE MESSAGES.  R & R CONTROL ALTERNATOR ROTOR AND STATOR IAW MM 73-21-08-404-006-H03 AND 73-21-08-004-017-H03 SATISFACTORY.
